RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1962, Volume 17, Issue 4(106), Pages 217–223 (Mi umn6528)  

This article is cited in 2 scientific papers (total in 3 papers)

Mathematical Events in the USSR

Meetings of the Leningrad Mathematical Society




Full text: PDF file (716 kB)

Document Type: Information matherial

Citation: “Meetings of the Leningrad Mathematical Society”, Uspekhi Mat. Nauk, 17:4(106) (1962), 217–223

Citation in format AMSBIB
\Bibitem{1}
\paper Meetings of the Leningrad Mathematical Society
\jour Uspekhi Mat. Nauk
\yr 1962
\vol 17
\issue 4(106)
\pages 217--223
\mathnet{http://mi.mathnet.ru/umn6528}


Linking options:
  • http://mi.mathnet.ru/eng/umn6528
  • http://mi.mathnet.ru/eng/umn/v17/i4/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Berezanskii, I. M. Gali, Yu. G. Kondrat'ev, “Stone's theorem for an additive group in a Hilbert space”, Funct. Anal. Appl., 11:4 (1977), 299–301  mathnet  crossref  mathscinet  zmath
    2. D. Kh. Mushtari, “Dostatochnye bokhnerovskie topologii”, Konstr. teor. funkts. i funkts. anal., 3, Izd-vo Kazanskogo un-ta, Kazan, 1981, 64–72  mathnet  mathscinet  zmath
    3. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:96
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019